Alert archive / North Carolina / Small Craft Advisories in 2016
Small Craft Advisory 92, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this small craft advisory at Sep 24, 2016, 3:34 PM EDT. It took effect at Sep 24, 2016, 10:58 PM EDT. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Sep 24, 2016, 3:34 PM EDT (19:34 UTC)
- In effect from
- Sep 24, 2016, 10:58 PM EDT
- Expired
- Sep 25, 2016, 4:00 PM EDT
- In force
- 17 hr
- Issued by
- NWS Newport/Morehead City, NC
The text
As transmitted.
101 WHUS72 KMHX 241934 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 334 PM EDT SAT SEP 24 2016 ...GUSTY WINDS AND ELEVATED SEAS DEVELOPING OVERNIGHT NORTH OF OCRACOKE... .A COLD FRONT WILL PUSH THROUGH THE WATERS TONIGHT. NORTHEAST WINDS 15 TO 20 KNOTS WILL DEVELOP BEHIND THE FRONT WITH SEAS BUILDING TO 4 TO 6 FEET NORTH OF OCRACOKE. SEAS WILL SUBSIDE TO 3 TO 5 FEET SUNDAY AFTERNOON. AMZ150-152-154-250745- /O.NEW.KMHX.SC.Y.0092.160925T0300Z-160925T1700Z/ S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- 334 PM EDT SAT SEP 24 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 1 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 1 PM EDT SUNDAY. * WINDS...NORTHEAST 15 TO 20 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
581 WHUS72 KMHX 250258 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 1058 PM EDT SAT SEP 24 2016 ...GUSTY WINDS AND ELEVATED SEAS DEVELOPING NORTH OF OCRACOKE... .A COLD FRONT WILL PUSH THROUGH THE WATERS OVERNIGHT. NORTHEAST WINDS 15 TO 20 KNOTS WILL DEVELOP BEHIND THE FRONT WITH SEAS BUILDING TO 4 TO 6 FEET NORTH OF OCRACOKE. SEAS WILL SUBSIDE TO 3 TO 5 FEET SUNDAY AFTERNOON. AMZ150-152-154-251700- /O.EXT.KMHX.SC.Y.0092.160925T0258Z-160925T1700Z/ S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- 1058 PM EDT SAT SEP 24 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EDT SUNDAY... * WINDS...NORTHEAST 15 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 11
561 WHUS72 KMHX 250754 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 354 AM EDT SUN SEP 25 2016 ...GUSTY WINDS AND ELEVATED SEAS NORTH OF CAPE LOOKOUT INTO THIS AFTERNOON... .HIGH PRESSURE WILL BUILD IN FROM THE NORTH TODAY PRODUCING NORTHEAST WINDS 15 TO 20 KNOTS WITH SEAS BUILDING TO 4 TO 6 FEET NORTH OF CAPE LOOKOUT. WINDS AND SEAS WILL GRADUALLY DIMINISH FROM NORTH TO SOUTH THIS AFTERNOON AND EVENING. AMZ156-252100- /O.EXB.KMHX.SC.Y.0092.000000T0000Z-160925T2100Z/ S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- 354 AM EDT SUN SEP 25 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. * WINDS...NORTHEAST 15 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ150-251800- /O.EXT.KMHX.SC.Y.0092.000000T0000Z-160925T1800Z/ S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- 354 AM EDT SUN SEP 25 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WINDS...NORTHEAST AROUND 15 KT WITH GUSTS UP TO 20 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ152-154-252100- /O.EXT.KMHX.SC.Y.0092.000000T0000Z-160926T0000Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- 354 AM EDT SUN SEP 25 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...NORTHEAST 15 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
572 WHUS72 KMHX 251338 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 938 AM EDT SUN SEP 25 2016 ...GUSTY WINDS AND ELEVATED SEAS NORTH OF CAPE LOOKOUT INTO THIS EVENING... .HIGH PRESSURE WILL BUILD IN FROM THE NORTH TODAY PRODUCING NORTHEAST WINDS 15 TO 20 KNOTS WITH SEAS BUILDING TO 4 TO 6 FEET NORTH OF CAPE LOOKOUT. WINDS AND SEAS WILL GRADUALLY DIMINISH FROM NORTH TO SOUTH THIS AFTERNOON AND EVENING. AMZ150-251800- /O.CON.KMHX.SC.Y.0092.000000T0000Z-160925T1800Z/ S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- 938 AM EDT SUN SEP 25 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WINDS...NORTHEAST 15 TO 20 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ152-154-260000- /O.CON.KMHX.SC.Y.0092.000000T0000Z-160926T0000Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- 938 AM EDT SUN SEP 25 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...NORTHEAST 15 TO 25 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ156-252100- /O.CON.KMHX.SC.Y.0092.000000T0000Z-160925T2100Z/ S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- 938 AM EDT SUN SEP 25 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WINDS...NORTHEAST 15 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
866 WHUS72 KMHX 251909 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 309 PM EDT SUN SEP 25 2016 ...ELEVATED SEAS WILL LINGER ACROSS THE OUTER CENTRAL WATERS THROUGH EARLY THIS EVENING... .SEAS 4 TO 6 FEET ACROSS THE OUTER WATERS WILL DIMINISH TO 3 TO 5 FEET EARLY THIS EVENING. AMZ156-252015- /O.CAN.KMHX.SC.Y.0092.000000T0000Z-160925T2100Z/ S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- 309 PM EDT SUN SEP 25 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS CANCELLED THE SMALL CRAFT ADVISORY. SEAS HAVE SUBSIDED TO 3 TO 5 FEET. $$ AMZ152-154-252300- /O.EXT.KMHX.SC.Y.0092.000000T0000Z-160925T2300Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- 309 PM EDT SUN SEP 25 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EDT THIS EVENING... * WINDS...NORTHEAST 15 TO 20 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
397 WHUS72 KMHX 252000 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 400 PM EDT SUN SEP 25 2016 AMZ152-154-252100- /O.CAN.KMHX.SC.Y.0092.000000T0000Z-160925T2300Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- 400 PM EDT SUN SEP 25 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS CANCELLED THE SMALL CRAFT ADVISORY. SEAS HAVE SUBSIDED TO 3 TO 5 FEET. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this small craft advisory went out at Sep 24, 3:01 PM EDT, 33 minutes earlier.
Area forecast discussion, Sep 24, 3:01 PM EDT, 33 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
301 PM EDT Sat Sep 24 2016
.SYNOPSIS...
A cold front will drop south across the area tonight followed by
high pressure from the north Sunday through Monday. Another cold
front will move through from the west Tuesday night, then high
pressure will build in from the northwest Wednesday through
Friday.
&&
.NEAR TERM /THROUGH SUNDAY/...
As of 3 PM Sat...Latest sfc analysis shows weak cold front moving
through central VA this afternoon. Cold front will continue to
push southward and through Eastern NC tonight into early Sunday
morning, with high pressure building in from the north Sunday. Mostly
sunny skies this afternoon with unusually dry atmosphere given the
past several days, PWAT values currently around 1" or less this
afternoon. Increasing clouds overnight with the front. Latest
radar imagery shows little/no shower activity near or along the
boundary...but will keep sc showers across the northern half of
the forecast overnight into the first part of Sunday, though based
on radar trends and high res models think any activity would be
fairly isolated. Could see additional showers develop inland with
best chances across the sw zones behind the front Sunday
afternoon, with better convergence and moisture. An isolated tstm
possible but at this time looks fairly stable. Low level thickness
values support highs near climo, in the mid 70s to low 80s.
Guidance continues to hit the fog hard again tonight, but think
winds will stay up enough to preclude widespread development.
&&
.SHORT TERM /SUNDAY NIGHT THROUGH MONDAY NIGHT/...
As of 3 PM Sat...High pressure will extend over the area from the
north Sunday night, shifting off the east coast Monday night.
Coolest night will be Sunday night with low level E/NE flow.
Overnight lows in the 60s. Low level flow will gradually veer
through the day Monday as high shifts eastward and front
approaches from the west. Low level thickness values support highs
in the upper 70s to lower 80s...and will feel much more pleasant
with dewpoints in the 60s. Overnight lows Monday night in the mid
60s to low 70s.
&&
.LONG TERM /TUESDAY THROUGH SATURDAY/...
As of 3 PM Sat... Moisture will begin to overspread the area from
the south into Tuesday as winds veer to SSW ahead of a cold front
approaching from the west. Reintroduced slight chance PoPs Monday
for the southwest half of the forecast area, gradually spreading
northeast Monday night and covering the entire area on Tuesday.
The front will move off the coast Wednesday morning with drier and
cooler air filtering in behind it for Thursday into the weekend.
&&
.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
Short Term /Through Sunday/...
As of 3 PM Sat...VFR conditions currently. A weak cold front will
push south through the region overnight. Guidance and forecast
soundings continue to show sub-VFR conditions developing with
stratus and fog. Think stratus is a good bet, but uncertain about
the fog, with winds likely to stay up. Will keep at MVFR for now,
though IFR ceilings will be possible. MVFR ceilings may not lift
to VFR until late morning, early afternoon. Isolated showers
possible Sunday afternoon.
Long Term /Sunday night through Thursday/...
As of 3 PM Sat...Isolated showers possible Monday. Scattered
showers and storms Tuesday, with isolated showers possible
Wednesday. Surface winds from the NE 5-10 Sunday, E around 5 knots
Monday, S around 5 knots Tuesday and NE around 5 knots Wednesday.
&&
.MARINE...
Short Term /through Sunday/...
As of 3 PM Sat...Latest obs show N/NE winds 5-10 kt with seas 3-5
feet north of Ocracoke and 2-4 ft south...mainly in long period
swell energy 2-5ft/10-11 seconds from distant Karl. A cold front
will push through the waters overnight, with NE winds 10-20 kt
developing behind it. Will issue SCA for waters Ocracoke north for
building seas tonight into Sunday afternoon. NE surge 15-20 kt
expected behind the front allowing seas to build to 4-6 ft. NE
winds 10-20 kt Sunday, diminishing to 10-15 kt late afternoon.
Long Term /Sunday night through Thursday/...
As of 3 PM Sat...Pressure gradient through the period will not be
very tight, with wind speeds no higher than 10-15 knots. Winds
will steadily veer Sunday night through Tuesday, with the high
moving off to the east on Monday and a cold front approaching from
the west Tuesday. The front will move off the coast Wednesday
morning, with a NE flow setting up across the area behind it. Seas
will average 3-5 feet Sunday night, and 2-4 feet Monday through
Thursday.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Beach Hazards Statement until 8 PM EDT this evening for NCZ095-
103-104.
MARINE...Small Craft Advisory from 11 PM this evening to 1 PM EDT
Sunday for AMZ150-152-154.
&&
SYNOPSIS...JBM/CQD
NEAR TERM...CQD
SHORT TERM...CQD
LONG TERM...CQD/HSA
AVIATION...CQD/HSA
MARINE...CQD/HSAHazardous weather outlook, Sep 24, 4:36 AM EDT, 10 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 436 AM EDT SAT SEP 24 2016 NCZ103-104-250845- OUTER BANKS DARE-OUTER BANKS HYDE- 436 AM EDT SAT SEP 24 2016 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. BEACH HAZARDS STATEMENT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ095-250845- CARTERET- 436 AM EDT SAT SEP 24 2016 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING FROM CAPE LOOKOUT NORTH... ...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING SOUTH OF CAPE LOOKOUT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. BEACH HAZARDS STATEMENT. MODERATE RIP CURRENT RISK. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ098-250845- ONSLOW- 436 AM EDT SAT SEP 24 2016 ...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RIP CURRENT RISK. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ029-044>047-079>081-090>094-250845- MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO- 436 AM EDT SAT SEP 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in North Carolina, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.